Skip to Main content Skip to Navigation
Journal articles

Solvable States in n-player Stochastic Games

Abstract : We prove that, in every stochastic game with finitely many states and actions, there exists at least one state, starting from which an equilibrium payoff exists. This is achieved by proving that there exists a solvable set. This generalizes to an arbitrary number of players a result due to Thuijsman and Vrieze in the case of two players.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Thursday, March 18, 2010 - 4:54:58 PM
Last modification on : Thursday, January 11, 2018 - 6:19:31 AM




Nicolas Vieille. Solvable States in n-player Stochastic Games. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2000, Vol.38,n°6, pp.1794-1804. ⟨10.1137/S0363012998345937⟩. ⟨hal-00465045⟩



Les métriques sont temporairement indisponibles